I was taking Elavil for insomnia and I noticed that my resting pulse shot up after an increase in the Elavil. My resting pulse was 55-80 bpm, it increased to 75-112 bpm. When I was at my old doctor's office my pulse was in the 90's and I was very nervous/shakey feeling. My old doctor put me on Toprol (25mg) to correct this problem and told me it was a very low dose.
I have a chronic pain condition (RSD/CRPS) and have to take enough medication with that. I want to wean off the Toprol but am worried about doing it.
My question is this drug induced elevation permanent? I have a new doctor and he acted like my old doctor shouldn't have done anything. I talked to the new doctor about weaning off and he was ok with that but not very reassuring. He seems to think the Adderal is the problem. I have taken the Adderal for a long time and never had this problem.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.